Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Estimating class numbers over metabelian extensions

Tom 180 / 2017

Antonio Lei Acta Arithmetica 180 (2017), 347-364 MSC: Primary 11R29; Secondary 11R23, 11R20. DOI: 10.4064/aa170216-27-4 Opublikowany online: 28 September 2017

Streszczenie

Let $p$ be an odd prime and $K_{\infty,\infty}/K$ a $p$-adic Lie extension whose Galois group is of the form $\mathbb Z_p^{d-1}\rtimes \mathbb Z_p$. Under certain assumptions on the ramification of $p$ and the structure of an Iwasawa module associated to $K_{\infty,\infty}$, we study the asymptotic behaviour of the size of the $p$-primary part of the ideal class groups over certain finite subextensions inside $K_{\infty,\infty}/K$. This generalizes the classical result of Iwasawa and Cuoco–Monsky in the abelian case and gives a more precise formula than a recent result of Perbet in the non-commutative case when $d=2$.

Autorzy

  • Antonio LeiDépartement de mathématiques et de statistique
    Université Laval
    Pavillon Alexandre-Vachon
    1045 avenue de la Médecine
    Québec QC, Canada G1V 0A6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek